# SDR CALA2025120711820

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 737-8
- Aircraft serial: 67625
- Aircraft time: 4,540 hours, 1,533 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK TRIPPED OFF UNCONTROLLABLE TEMP EVEN AFTER RESET REQUESTING MEL 2151AM. FMCS BITE AGREES WITH POSITION WITH PACK. NO LOW AIR SUPPLY MESSAGE. BITE TEST OF CPC 1 . NO PRESENT FAULTS. BITE TEST OF CPC 2. NO FAULTS.  APPROVED IAW MEL 2151AM ECS AGREES WITH PACK POSITION. PLACARD APPLIED. PERFORMED AIR CONDITION SYS TEST FOR LT PACK IAW WITH AMM 21-00-00. TEST PASSED. UPON TURNING ON LT PACK. COULD SMELL A SENSE OF A BURNING. LT PACK IS HIGHER THAN RT PACK BY 30 DEGREES. WHILE RUNNING LT PACK OBSERVED NO DRAW OF AIR FROM RAM AIR INLET & NO EXHAUST OF AIR FROM EXIT LOUVERS. SUSPECT LT PACK ACM IS SEIZED.  R & R OF LT PACK AIR CYCLE MACHINE. OPS CHECKED GOOD.
